# SDR 2006FA0000429

- Difficulty date: April 7, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N4668G
- Make and model: Cessna 172N
- Aircraft serial: 17273294
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: S19062
- Condition: Stuck
- Location: Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP UP LIMIT SWITCH STUCK IN THE OPEN POSITION.  (K)
